# SDR SIMA20130415010

- Difficulty date: April 15, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,890 hours, 30,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crank Assy
- Part number: P2070005120
- Condition: Inoperative
- Location: F/R Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3265.  FIRST OFFICER’S FLASHLIGHT WAS NOT INDICATING IT WAS CHARGING.   REMOVED AND REPLACED THE FIRST OFFICER’S FIASHLIGHT HOLDER IAW AMM-33-51-01.  AIRCRAFT RETURNED TO SERVICE.
